# SDR 98ZZZX2116

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21JC
- Make and model: Beech 95
- Aircraft serial: TD224
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9598000189
- Condition: Chafed
- Location: Wing Lt Nacelle
- Part time: 6,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL PREPARATIONS, FOUND BEHIND BOTH ENGINES THAT LOWER AFT NACELLES WERE CHAFING THROUGH WING SKIN JUST AFT OF FRONT SPAR FLANGE AND LEFT UNTREATED WOULD CHAFE INTO SPAR FLANGE.  AIRCRAFT HAS 6,500 HOURS TTAF.  NO LORD MOUNT DAMAGE, BUT SHOULD HAVE BEEN DESIGNED WITH AN ANTI-CHAFING STRIP.
